# SDR CA980916035

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 6898735
- Condition: Cracked
- Location: 1st Stage
- Part time: 6,313 hours
- Stage of operation: HO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED TOT OF 813C FOR 6 SECONDS.  INSPECTION FOUND THE TURBINE FIRST STAGE NOZZLE CRACKED AND ERODED ON 19 VANES.  THE COMBUSTION LINER 980916051 WAS ALSO CRACKED.  THE OVERTEMP IS NOT CONSIDERED THE SOURCE OF EITHER THE TURBINE OR COMBUSTION LINER DAMAGE.  PART TC:  932.
